# SDR COEA2022112904807

- Difficulty date: October 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110202
- Condition: Cracked
- Location: Frm 17 S1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 239777 NR 200071 HEAVY CHECK   COE/MAJOR REPAIR: INTERNAL FUSELAGE STRINGER 1R CRACKED AFT OF FRAME 17. CORRECTIVE ACTION: STRINGER SPLICE REPAIRED PER ATR72 SRM 530000-300-824-A01.
